# SDR AALA20020584

- Difficulty date: May 1, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT SIDE FORWARD EMERGENCY EXIT SIGN AT ROW 16 INOPERATIVE.  UNRAVELED EMERGENCY LIGHT WIRES FROM SIDEWALL AND CONNECTED TO EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
